# SDR HNAA2012091700955

- Difficulty date: September 17, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 53,111 hours, 59,408 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT ROW 7 IS INOPERATIVE.  REMOVED LENS, R & R BULB. INSTALLED LENS. OPS CHECKED GOOD.
